# SDR DALA2022072605147

- Difficulty date: July 22, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 AWR. A.A. MEASUREMENTS OUT OF TOLERANCE DIAMETER IN BORE HOLES # 1, 2,3,4,5,6,14 AT RH ENG DRAG FITTING. (IN REF AMDS). CORRECTIVE ACTION: SUMMARY OF NRC 00326: BORE HOLES # 1, 2,3,4,5,6,14 AT RH ENG DRAG FITTING. (IN REF AMDS 5720-01100-04B / 5720-01100-05B) WAS ATTENDED PER ER/A 589987-14AD REV. B AND PRI 589987-14 REV. 4.(2332547)
